# SDR CA000802024

- Difficulty date: July 14, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Cessna T210L
- Aircraft time: 4,994 hours
- Engine: Cont TSIO520H
- Propeller: Mcauly D3A32C88
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Part number: 12326241
- Condition: Cracked
- Location: Lt Inbd
- Part time: 4,955 hours
- Component: Stab Bracket
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE INSPECTION OF THE STABILIZER, A CRACK WAS FOUND ON THE INBOARD LT STABILIZER BRACKET TO ELEVATOR P/N 1232624-1 ATTACHED TO THE SPAR.  PROBLEM WAS REPAIRED.
